algebra systems of equations three variables negatives 001

Enclosing solutions of systems of equations

Enclosing solutions of systems of equations
... Hansen, E and Sengupta, S.: Bounding solutions of systems of equations using interval analysis BIT 21, 203–211 (1981) Neumaier, A.: Interval Methods for Systems of Equations Cambridge Univ Press, ... Fig Projection of a periodic Lorenz system Conclusion and perspectives We have presented a new method for enclosing the solutions of HDSs This method can prove the existence of such solutions (vide ... integrations on each of them as initial conditions 3 Rigorous enclosure of discrete change during a hybrid system simulation Hybrid dynamic systems (HDSs) are systems described by a mix of discrete and...
  • 22
  • 102
  • 0

Báo cáo toán học: "Extremal subsets of {1, ..., n} avoiding solutions to linear equations in three variables" doc

Báo cáo toán học:
... structure of maximum subsets of {1, , n} with no solutions to a + b = kc, Electron J Combin 12 (2005), Paper No R19, 16pp [2] F.R.K Chung and J.L Goldwasser, Integer sets containing no solutions to ... linear equations, J Number Theory 102 (2003), 11-22 [10] I.Z Ruzsa, Solving a linear equation in a set of integers I, Acta Arith 65 (1993), 259-282 [11] I.Z Ruzsa, Solving a linear equation in ... crucial point is that, since n < c, the intervals I1 and I2 are disjoint Each interval certainly contains at least three elements by (12) It is then easy to see that the I2 -pairing will certainly...
  • 22
  • 96
  • 0

Tài liệu Đề tài " Isomonodromy transformations of linear systems of difference equations" pptx

Tài liệu Đề tài
... Annals of Mathematics, 160 (2004), 1141–1182 Isomonodromy transformations of linear systems of difference equations By Alexei Borodin Abstract We introduce and study isomonodromy transformations of ... solution of an associated isomonodromy problem for a linear system of differential equations with rational coefficients The goal of this paper is to develop a general theory of isomonodromy transformations ... n Then there exists a unique formal ˆ solution of (1.1) of the form (1.2) with Y0 = I ISOMONODROMY TRANSFORMATIONS 1149 Proof As in the proof of Proposition 1.1, we may assume that n = Comparing...
  • 43
  • 113
  • 0

Đề tài " Global well-posedness of the three-dimensional viscous primitive equations of large scale ocean and atmosphere dynamics " doc

Đề tài
... Annals of Mathematics, 166 (2007), 245–267 Global well-posedness of the three-dimensional viscous primitive equations of large scale ocean and atmosphere dynamics By Chongsheng Cao and Edriss ... the global existence and uniqueness (regularity) of strong solutions to the three-dimensional viscous primitive equations, which model large scale ocean and atmosphere dynamics Introduction Large ... and [33] the authors set up the mathematical framework to study the viscous primitive equations for the atmosphere and ocean circulation Moreover, similar to the 3D Navier-Stokes equations, they...
  • 24
  • 141
  • 0

Báo cáo hóa học: " Solving systems of nonlinear matrix equations involving Lipshitzian mappings" pdf

Báo cáo hóa học:
... classes of nonlinear matrix equations (see [8-21]) In this study, we consider the following problem: Find (X1, X2, , Xm) Î (P(n))m solution to the following system of nonlinear matrix equations: ... Duan, F: Positive defined solution of two kinds of nonlinear matrix equations Surv Math Appl 4, 179–190 (2009) Hasanov, V: Positive definite solutions of the matrix equations X ± A*X-q A = Q Linear ... Application of Mathematics in Engineering’24, Proceedings of the XXIV Summer School Sozopol’98.113–116 (1999) Liao, A, Yao, G, Duan, X: Thompson metric method for solving a class of nonlinear matrix...
  • 10
  • 135
  • 0

Báo cáo hóa học: " Existence results of Brezis-Browder type for systems of Fredholm integral equations" pot

Báo cáo hóa học:
... doi:10.1186/1687-1847-2011-43 Cite this article as: Agarwal et al.: Existence results of Brezis-Browder type for systems of Fredholm integral equations Advances in Difference Equations 2011 2011:43 ... Triple solutions of constant sign for a system of Fredholm integral equations Cubo 6, 1–45 (2004) Agarwal, RP, O’Regan, D, Wong, PJY: Constant-sign solutions of a system of integral equations: ... Constant-sign solutions of a system of Fredholm integral equations Acta Appl Math 80, 57–94 (2004) Agarwal, RP, O’Regan, D, Wong, PJY: Eigenvalues of a system of Fredholm integral equations Math...
  • 35
  • 109
  • 0

Báo cáo hóa học: " Positive solutions of the three-point boundary value problem for fractional-order differential equations with an advanced argument" ppt

Báo cáo hóa học:
... 42:1353-1363 Yang Ch, Zhai Ch, Yan J: Positive solutions of the three-point boundary value problem for second order differential equations with an advanced argument Nonlinear Anal 2006, 65:2013-2023 Jankowski ... article as: Wang et al.: Positive solutions of the three-point boundary value problem for fractional-order differential equations with an advanced argument Advances in Difference Equations 2011 ... p-Laplacian boundary value problems with advanced arguments Appl Math Comput 2009, 215:125-131 Jankowski T: Solvability of three point boundary value problems for second order differential equations with...
  • 11
  • 69
  • 0

Báo cáo hóa học: " Research Article Systems of Quasilinear Parabolic Equations with Discontinuous Coefficients and Continuous Delays" docx

Báo cáo hóa học:
... method of upper and lower solutions and the monotone iteration scheme to reaction-diffusion system with discontinuous coefficients and continuous delays and use these methods and the results of 15, ... Pao, Systems of parabolic equations with continuous and discrete delays,” Journal of Mathematical Analysis and Applications, vol 205, no 1, pp 157–185, 1997 C V Pao, “Convergence of solutions of ... with the use of Gronwall inequality Then, v ≤ u in DT , and the proof of part i of the lemma is completed The similar argument gives the proof of part ii of the lemma Advances in Difference Equations...
  • 25
  • 128
  • 0

Báo cáo hóa học: " Research Article On the Solutions of Systems of Difference Equations" ppt

Báo cáo hóa học:
... Computation, vol 188, no 1, pp 833–837, 2007 G Papaschinopoulos and C J Schinas, On the behavior of the solutions of a system of two nonlinear difference equations,” Communications on Applied Nonlinear ... Communications on Applied Nonlinear Analysis, vol 8, no 1, pp 1–25, 2001 ¨ A Y Ozban, On the positive solutions of the system of rational difference equations xn 1/yn−k , yn /xn−m yn−m−k ,” Journal of ... x0 , , x0 > 1, 2.20 then all solutions of 1.10 are positive k Proof We consider solutions of 1.10 with the initial values x0 , x0 , , x0 satisfying 2.20 If k mod , then from 1.10 and 2.20...
  • 9
  • 113
  • 0

Xem thêm

Nạp tiền Tải lên
Đăng ký
Đăng nhập